# SDR CALA2020040300782

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 12,237 hours, 1,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 NO.4 RH DR M33401 EMER PWR BATTERY PACK CAPACITY CHK FAIL (LESS THAN 5MINS) REFER NR LP 9130097 NO.4 R/H DR M33401 EMER PWR BATTERY PACK REPLACED AND CHECKED FOUND NORMAL AS PER AMM 33-51-06
